SciELO - Scientific Electronic Library Online

vol.35 issue1Similarity Solution of Spherical Shock Waves -Effect of ViscositySufficient conditions for the boundedness and square integrability of Solutions of fourth-order differential equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.1 Antofagasta Mar. 2016 

Proyecciones Journal of Mathematics Vol. 35, No 1, pp. 33-44, March 2016. Universidad Católica del Norte Antofagasta - Chile

Equi independent equitable dominating sets in graphs

S. K. Vaidya

Saurashtra University

N J Kothari 

L. E. College



We introduce the concept of an equi independent equitable dominating set and define equi independent equitable domination number. We also investigate the graph families whose equi independent equitable domination number and equitable domination number are same.

Keywords : Equi independent equitable domination number, equitable domination number, domination number.

AMS subject classification number : 05C69; 05C38.


[1]    C. Berge, Theory of Graphs and its Applications, Methuen, London, (1962).

[2]    E. J. Cockayne and S.T. Hedetniemi, Independence graphs, Congr. Numer., X, pp. 471-491, (1974).

[3]    E.J. Cockayne and S.T. Hedetniemi, Towards a theory of domination in graphs, Networks, 7, pp. 247-261, (1977).

[4]    W. Goddard and M. A. Henning, Independent domination in graphs: A survey and recent results, Discrete Mathematics, 313, pp. 839-854, (2013).

[5]    T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of domination in graphs, Marcel Dekker, New York, (1998).

[6]    O. Ore, Theory of graphs, Amer. Math. Soc. Transl. 38, pp. 206-212, (1962).

[7]    V.Swaminathan and K. Dharmalingam, Degree equitable domination on graphs, Kragujevac Journal of Mathematics, 35(1), pp. 191-197, (2011).

[8]    S. K. Vaidya and N. J. Kothari, Some Results on Equi Independent Equitable Dominating Sets in Graphs, Journal of Scientific Research, 7(3), pp. 77-85, (2015).

[9] S. K. Vaidya and N. J. Kothari, On equi independent equitable domi-nating sets in graphs, International Journal of Mathematics and Soft Computing, 6 (1), pp. 133-142, (2016).

[10]    S. K. Vaidya and N. J. Kothari, Equi independent equitable domination number of cycle and bistar related graphs, IOSR Journal of Mathematics, 11 (6), pp. 26-32, (2015).

[11]    D. B.West, Introduction to graph theory, 2nd ed., Prentice-Hall, New Delhi, India, (2003).

S. K. Vaidya

Department of Mathematics

Saurashtra University

Rajkot - 360005



e-mail :

N. J. Kothari

L. E. College Sama Kathe




e-mail :

Received : March 2015. Accepted : December 2015

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License